# SDR DALA2015111306981

- Difficulty date: November 12, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 55,730 hours, 20,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FASTENER AT STA 263 BETWEEN L24R-L25R.  REMOVED FASTENER, HFEC IAW NDT 51-00-19, NDT 51-00-16.  OK TO TREAT, PRIME, AND INSTALL FASTENER.  INSTALLED SOLID FASTENER, TREATED, PRIME AND PAINTED WORKED AREA.  CATEGORY A REPAIR NO FURTHER ACTION REQUIRED IAW SRM 53-00-01, FIG 201.
